3 doctors weighed in:

I stopped cozaar and toprol (metoprolol) due to low BP now my BP is stable but my hr will go from 80-90 sitting to 130-140 just by standing up its been 2wks?

3 doctors weighed in
Dr. Kevin Considine
Family Medicine
1 doctor agrees

In brief: Withdrawal

You may be having beta blocker withdrawal from stopping toprol (metoprolol) suddenly.
I hope you stopped the medication with your doctor's consent? I would contact your doctor and see if you should at least go back on toprol (metoprolol) by itself? You may also have atrial fibrillation with your fast heart rate.

In brief: Withdrawal

You may be having beta blocker withdrawal from stopping toprol (metoprolol) suddenly.
I hope you stopped the medication with your doctor's consent? I would contact your doctor and see if you should at least go back on toprol (metoprolol) by itself? You may also have atrial fibrillation with your fast heart rate.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Dr. Raja Abusharr
Family Medicine

In brief: Stopping BP Meds

It is dangerous to stop a blood pressure medication on your own despite the hypotension that you experienced.
Low blood pressure is certainly a side effect of an incorrect dose or perhaps even your health condition. But you must do it in cooperation and supervision with your doctor. Heart rates in the 130 and above are likely supraventricular tachycardia (svt) please see your doctor soon.

In brief: Stopping BP Meds

It is dangerous to stop a blood pressure medication on your own despite the hypotension that you experienced.
Low blood pressure is certainly a side effect of an incorrect dose or perhaps even your health condition. But you must do it in cooperation and supervision with your doctor. Heart rates in the 130 and above are likely supraventricular tachycardia (svt) please see your doctor soon.
Dr. Raja Abusharr
Dr. Raja Abusharr
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors